MathSciNet Relay Station
MathSciNet bibliographic data
MR1944510 11R37 (11G20 11R42 14G10 14G15)
Tsfasman, M. A.; Vlăduţ, S. G. Infinite global fields and the generalized Brauer-Siegel theorem. Dedicated to Yuri I. Manin on the occasion of his 65th birthday. Mosc. Math. J. 2 (2002), no. 2, 329–402.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement